논문KCI 등재
A Voronovskaya Type Theorem on Modied Post-Widder Operators Preserving x²
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper we obtain a Voronvskaya type theorem for modified Post-Widder operators.
Abstract
In this paper we obtain a Voronvskaya type theorem for modified Post-Widder operators.
참고문헌 (7)
- Altomare F., "Korovkin-type Approximation Theory and its Application,in: Walter de Gruyter Studies in Math., vol. 17" (1994), de Gruyter and Co
- Ditzian Z., "Moduli of Smoothness" (1987), Springer-Verlag
- Duman O., "Szasz-Mirakjan type operators providing a better error estimation", Applied Math. Letters, 20, pp.1184~1188 (2007)
- Duman O., "MKZ type operators providing a better estimation on [1", 2, 1), 2007, pp.50, 434~439
- King J. P., "Positive linear operators which preserve x2", Acta Math. Hungar, 99(3), pp.203~208 (2003)
- Rempulska L., "On strong approximation applies to Post-Widder opera-tors", Anal. in Theory and Applic, 22(2), pp.172~182 (2006)
- Lucyna Rempulska, "On Approximation by Post-Widder and Stancu Operators Preserving x2", Kyungpook Mathematical Journal, 49(1), pp.57~65 (2009), 경북대학교 자연과학대학 수학과
관련 논문AI추천
On Approximation by Post-Widder and Stancu Operators Preserving x2Lucyna Rempulska, Mariola Skorupka경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제1호Rate of convergence for generalized Szasz operators with derivatives of bounded variationTUNCER ACAR장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2013 · 제16권 제1호A NEW CLASS OF DURRMEYER OPERATORSVijay Gupta장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제2호Rate of simultaneous approximation for Baskakov-Szasz operatorsB. Lee, T. Kim, V. Gupta, V. K. Singh장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2011 · 제14권 제3호On the Rate of Convergence of Modified Baskakov Type Operators on Functions of Bounded VariationNaokant Deo경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제4호Approximation by Modified Post-Widder OperatorsGopi Prasad, Rupesh K. Srivastav, Sheetal Deshwal한국수학교육학회 · 이론수학과 교직수학2023 · 제30권 제1호
이 간행물의 다른 논문 (10건)
Normal Pairs of Going-down RingsDavid Earl Dobbs, Jay Allen Shapiropp. 1-10BCK-filters Based on Fuzzy Points with Thresholds노은환, 전영배, 송석준pp. 11-28Some Global Estimates for the Jacobians of Quasiregular MappingsGao Hongya, Ren Suna, Sun Lanxiangpp. 29-36Zero-divisors of Semigroup ModulesPeyman Nasehpourpp. 37-42Uniqueness of Certain Non-Linear Dierential Polynomials Sharing 1-PointsAbhijit Banerjeepp. 43-58
